# SDR ABXA000466

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 53,773 hours, 58,887 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Ring Assembly
- Part number: 3914163501
- Condition: Corroded
- Location: Horizontal Stab
- Component: Support, Doug
- Component part number: 59109625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RING ASSY WAS FOUND TO HAVE CORRODED BUSHINGS WHEN SUPPORT ASSY WAS DISASSEMBLED.  REPLACED BUSHINGS IAW DC9 OHM 27-41-1.
